On the systematic distance of biotopes

E. Marczewski

Applicationes Mathematicae (1959)

  • Volume: 4, Issue: 3, page 195-203
  • ISSN: 1233-7234

How to cite

top

E. Marczewski. "O odległości systematycznej biotopów." Applicationes Mathematicae 4.3 (1959): 195-203. <http://eudml.org/doc/264961>.

@article{E1959,
author = {E. Marczewski},
journal = {Applicationes Mathematicae},
language = {pol},
number = {3},
pages = {195-203},
title = {O odległości systematycznej biotopów},
url = {http://eudml.org/doc/264961},
volume = {4},
year = {1959},
}

TY - JOUR
AU - E. Marczewski
TI - O odległości systematycznej biotopów
JO - Applicationes Mathematicae
PY - 1959
VL - 4
IS - 3
SP - 195
EP - 203
LA - pol
UR - http://eudml.org/doc/264961
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.